# SDR 05FDEA01912

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1836 ALONG LBL 10.5 TO LBL 26 FLOOR SUPPORT STRUCTURE FOUND CORRODED.  FLOOR SUPPORT REMOVED. NEW FLOOR SUPPORT REWORKED   FROM   S2929348X7075T6511 AS PER DRAWING AGA 7975 AND INSTALLED AS PER SRM 51-31-01 VOL.II.  CLASSIFIED MINOR REPAIR AS PER GMM 6-2-100.
